MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS
Model Number SOFTECHDO+18.0
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No discrepancies were found as it relates to the batch documentation analysis.The audit determined that all procedures in the manufacturing and packaging of the device has been carried out correctly.Batch reconciliation was 100%.The lens was inspected under a stereoscopic microscope at 30x magnification.The lens carries a broken haptic.The returned piece of the lens appeared smooth on the broken cross section area.This suggests that the haptic broke whilst in a dehydrated state.The cartridge and lens are compatible for implantation.Lenstec can confirm that all procedures in the manufacturing and packaging of the lens was conducted correctly.The lens appeared to be handled whilst in a dehydrated state and this caused the break at the haptic.
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "the device was being returned as it was explanted due to a torn haptic during insertion.".

Brand Name
SOFTEC HDO
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
MDR Report Key10106468
Report Number9613160-2020-00053
Device Sequence Number14277276
Product Code HQL
UDI-Device Identifier00844369037273
UDI-Public00844369037273
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2020
Device Model NumberSOFTECHDO+18.0
Device Catalogue NumberSOFTEC HDO
Device Lot Number154812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1